# SDR SWAA2024011626899

- Difficulty date: December 2, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED ACCESS PANEL 834DZ AFT ENTRY DOOR AT PASSENGER CABIN 2023-751536<[01] REPLACED BRACKET P/N USED: 411A2129Y548; BATCH NUMBER: 2023-273217 LOCATED ACCESS PANEL 834DZ AFT ENTRY DOOR AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 411A2119; SHEET 91; REV A.;[02] REPLACED BRACKET P/N USED: 411A2129Y548; BATCH NUMBER: 2023-273217 LOCATED ACCESS PANEL 834DZ AFT ENTRY DOOR AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 411A2119; SHEET 91; REV A.
